Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Numark Ibuprofen - 48 x 200mg Tablets
  • Numark Ibuprofen - 48 x 200mg Tablets
Numark Ibuprofen 48 x 200mg Tablets_30

Numark Ibuprofen - 48 x 200mg Tablets

Availability: In stock

£1.35 RRP £1.75
add to basket
in stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 100 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
 To Buy This Product You Must Answer the Below Questions

Pharmacy medicines are sold at the professional discretion of our pharmacist. Please answer the following questions accurately to allow our pharmacist to check that this product is suitable for the intended user(s). All information provided will be treated confidentially and will only be available to pharmacy staff processing your order.

Important: Our pharmacists only have access to the details you provide in this form. They don't have access to patient information provided online on previous occasions. If your previous responses are shown below, please check that your answers are still correct.

Pharmacy Badge

GPhC Registered Premises: 1103628 * Answer Required

* Answer Required
  • no-option-u.png
  • yes-option.png
  • radio-ticked-img.png
  • radio-un-ticked-img.png
  • radio-un-ticked-img.png
  • radio-un-ticked-img.png
  • radio-ticked-img.png
  • radio-un-ticked-img.png
  • radio-un-ticked-img.png
  • no-option.png
  • yes-option-u.png

  • I will fully read the PIL associated with this product.
  • I will inform my own GP of this purchase if appropriate.
  • All of the information provided is truthful and correct.
  • I agree to the terms and conditions on this website.

  • yes-option.png
  • no-option-u.png

* Required Fields

£1.35 RRP £1.75
Warning Maximum Product Quantity of 100

Numark Ibuprofen - 48 x 200mg Tablets

£1.35

Checked By

What are Numark Ibuprofen tablets?

Numark Ibuprofen tablets are a popular pain relief medication that can also help to reduce fever and inflammation. Ideal for those dealing with everyday aches and pains who are looking for a quick and easy solution.

 

What kinds of pain can ibuprofen be used for?

Numark Ibuprofen can be used to ease many different kinds of pain, which is what makes it such a popular pain relief. Some of the most common reasons for using ibuprofen include:

  • Headaches
  • Migraine
  • Muscular pain
  • Rheumatic pain
  • Non-serious arthritic conditions
  • Backache
  • Period pain
  • Toothache
  • Neuralgia
  • Symptoms of cold and flu

 

How does this product relieve pain?

Numark Ibuprofen contains 200mg of the active ingredient ibuprofen, which is a popular pain relief medication. Ibuprofen is a member of a group of pain relief medications known as NSAIDs, which stands for Non-Steroidal Anti-Inflammatory Drugs. This means that ibuprofen won’t just relieve your pain, but it can help to reduce fever and inflammation too.

 

How to take these tablets

Swallow Numark Ibuprofen whole with a glass of water, do not chew, crush, or suck on these tablets. Take this product with or after food. For more information about exactly how much ibuprofen is right for you to take, please read the patient information leaflet carefully.

 

Why do I have to answer questions to buy this product?

You do not need a prescription for Numark Ibuprofen, however you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should Numark Ibuprofen not be used?

Numark Ibuprofen is not suitable for use by children under the age of 12. Do not take this product if you are allergic to any of the listed ingredients. Do not take Numark Ibuprofen tablets if you:

  • Are within the last 3 months of pregnancy
  • Have an increased tendency to bleed
  • Have severe liver and kidney disease
  • Have severe heart failure or coronary heart disease
  • Have a stomach ulcer, duodenal ulcer, or have had one previously when taking ibuprofen or a similar product
  • Have experienced allergic reactions to ibuprofen or other anti-inflammatory drugs
  • Are suffering from bleeding on the brain or other active bleesing
  • Are suffering from significant dehydration, e.g. caused by vomiting, diarrhoea, insufficient fluid intake

For more information about when Numark Ibuprofen should not be used, please read the patient information leaflet carefully.

 

Does this product have any side effects?

Like all medicines Numark Ibuprofen can have side effects, although not everyone will experience them. These side effects include:

  • Headaches, lightheadedness
  • Gastrointestinal side effects, e.g. diarrhoea, nausea, vomiting, abdominal pain, flatulence, constipation, black stools, bleeding in the stomach and intestine, vomiting blood
  • Rash
  • Tiredness
  • Rhinitis, insomnia, anxiety
  • Visual disturbances, hearing impairment
  • Difficulty breathing, bronchial spasm, asthma
  • Mouth ulceration, stomach ulcer, ruptured stomach ulcer, inflammation of mucous membrane of stomach
  • Hepatitis, jaundice, abnormal liver function
  • Hives, itching, small bruises in skin and mucous membranes
  • Photosensitivity
  • Impaired kidney function
  • Drowsiness
  • Tingling sensation
  • Hearing loss
  • Anaemia
  • Non-bacterial meningitis
  • Allergic reaction
  • Depression, confusion
  • Impaired vision, dizziness
  • Liver damage and fluid retention in body
  • Changes in blood count including agranulocytosis
  • Tinnitus (ringing in ears) and vertigo
  • Inflammation of the pancreas, liver failure
  • Skin and mucous membrane changes, such as epidermal necrolysis
  • Exacerbation of Colitis and Crohn’s Disease
  • Cardiac failure
  • Myocardial infraction
  • Hypertension
  • A severe skin reaction known as DRESS syndrome, showing symptoms such as rash, swelling of lymph nodes, increase of eosinophils (a type of white blood cells).

If you experience these or any other side effects while using this product, stop use and speak to your doctor or Chemist 4 U pharmacist right away.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pain Relief Numark Brand Numark